Accessibility navigation


Items where Author is "Virtanen, Dr Jani"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Item Type | No Grouping
Number of items: 23.

Article

Taskinen, J. and Virtanen, J. (2020) On Fredholm properties of Toeplitz operators in Bergman spaces. Mathematical Methods in the Applied Sciences. ISSN 0170-4214 doi: https://doi.org/10.1002/mma.6268

Hu, Z. and Virtanen, J. A. (2019) Fredholm Toeplitz operators with VMO symbols and the duality of generalized Fock spaces with small exponents. Proceedings of the Royal Society of Edinburgh: Section A Mathematics. ISSN 0308-2105 doi: https://doi.org/10.1017/prm.2019.65

Al-Qabani, A., Hilberdink, T. and Virtanen, J. A. (2019) Fredholm theory of Toeplitz operators on doubling Fock Hilbert spaces. Mathematica Scandinavica. ISSN 1903-1807 (In Press)

Miihkinen, S. and Virtanen, J. (2019) Toeplitz operators with piecewise continuous symbols on the Hardy space H 1. Arkiv för Matematik, 57 (2). pp. 429-435. ISSN 1871-2487 doi: https://doi.org/10.4310/ARKIV.2019.v57.n2.a9

Kozlowska, K. and Virtanen, J. (2019) Transition asymptotics of Toeplitz determinants and emergence of Fisher-Hartwig representations. Nonlinearity, 32 (10). pp. 3593-3645. ISSN 1361-6544 doi: https://doi.org/10.1088/1361-6544/ab127a

Taskinen, J. and Virtanen, J. (2018) On generalized Toeplitz and little Hankel operators on Bergman spaces. Archiv der Mathematik, 110 (2). pp. 155-166. ISSN 1420-8938 doi: https://doi.org/10.1007/s00013-017-1124-2

Al-qabani, A. and Virtanen, J. (2018) Fredholm theory of Toeplitz operators on standard weighted Fock spaces. Annales Academiæ Scientiarum Fennicæ Mathematica, 43. pp. 769-783. ISSN 1798-2383 doi: https://doi.org/10.5186/aasfm.2018.4344

Taskinen, J. and Virtanen, J. (2018) On compactness of Toeplitz operators in Bergman spaces. Functiones et Approximatio Commentarii Mathematici, 59 (2). pp. 305-318. ISSN 0208-6573 doi: https://doi.org/10.7169/facm/1727

Ferro, R. and Virtanen, J. A. (2017) A note on structured pseudospectra of block matrices. Journal of Computational and Applied Mathematics, 322. pp. 18-24. ISSN 0377-0427 doi: https://doi.org/10.1016/j.cam.2017.03.020

Perälä, A., Taskinen, J. and Virtanen, J. (2017) Toeplitz operators on Dirichlet-Besov spaces. Houston Journal of Mathematics, 43 (1). pp. 93-108. ISSN 0362-1588 doi: https://www.math.uh.edu/~hjm/Vol43-1.html

Isralowitz, J., Virtanen, J. and Wolf, L. (2015) Schatten class Toeplitz operators on generalized Fock spaces. Journal of Mathematical Analysis and Applications, 421 (1). pp. 329-337. ISSN 0022-247X doi: https://doi.org/10.1016/j.jmaa.2014.05.065

Perala, A., Schuster, A. and Virtanen, J. A. (2014) Hankel operators on Fock spaces. Operator Theory: Advances and Applications, 236. pp. 377-390. ISSN 0255-0156 doi: https://doi.org/10.1007/978-3-0348-0648-0_24

Perala, A., Virtanen, J. A. and Wolf, L. (2013) A Riemann-Hilbert problem with a vanishing coefficient and applications to Toeplitz operators. Concrete Operators, 1 (1). pp. 28-36. ISSN 2299-3282 doi: https://doi.org/10.2478/conop-2012-0004

Taskinen, J. and Virtanen, J. A. (2012) Weighted BMO and Toeplitz operators on the Bergman space A1. Journal of Operator Theory, 68 (1). pp. 131-140.

Perälä, A., Taskinen, J. and Virtanen, J. A. (2011) New results and open problems on Toeplitz operators in Bergman spaces. New York Journal of Mathematics, 17a. pp. 147-164. ISSN 1076-9803

Perälä, A., Taskinen, J. and Virtanen, J. (2011) Toeplitz operators with distributional symbols on Bergman spaces. Proceedings of the Edinburgh Mathematical Society, 54 (02). pp. 505-514. ISSN 1464-3839 doi: https://doi.org/10.1017/S001309151000026X

Perälä, A., Taskinen, J. and Virtanen, J. (2011) Toeplitz operators with distributional symbols on Fock spaces. Functiones et Approximatio Commentarii Mathematici, 44 (2). pp. 203-213. ISSN 0208-6573 doi: https://doi.org/10.7169/facm/1308749124

Perälä, A. and Virtanen, J. A. (2011) A note on the Fredholm properties of Toeplitz operators on weighted Bergman spaces with matrix-valued symbols. Operators and Matrices, 5 (1). pp. 97-106. ISSN 1846-3886 doi: https://doi.org/10.7153/oam-05-06

Taskinen, J. and Virtanen, J. (2010) Toeplitz operators on Bergman spaces with locally integrable symbols. Revista Matemática Iberoamericana, 26 (2). pp. 693-706. ISSN 0213-2230 doi: https://doi.org/10.4171/RMI/614

Taskinen, J. and Virtanen, J. A. (2008) Spectral theory of Toeplitz and Hankel operators on the Bergman space A1. New York Journal of Mathematics, 14. pp. 305-323. ISSN 1076-9803

Papadimitrakis, M. and Virtanen, J. A. (2008) Hankel and Toeplitz transforms on H 1: continuity, compactness and Fredholm properties. Integral Equations and Operator Theory, 61 (4). pp. 573-591. ISSN 0378-620X doi: https://doi.org/10.1007/s00020-008-1609-2

Böttcher, A. and Virtanen, J. A. (2007) Norms of Toeplitz Matrices with Fisher-Hartwig Symbols. Siam Journal on Matrix Analysis and Applications. ISSN 0895-4798 doi: https://doi.org/10.1137/06066165X

Book or Report Section

Virtanen, J. A. (2018) Double-scaling limits of Toeplitz determinants and Fisher-Hartwig singularities. In: Böttcher, A., Potts, D., Stollmann, P. and Wenzel, D. (eds.) The Diversity and Beauty of Applied Operator Theory. Operator Theory: Advances and Applications (268). Springer, pp. 495-504. ISBN 9783319759951 doi: https://doi.org/10.1007/978-3-319-75996-8_29

This list was generated on Tue Apr 7 17:58:07 2020 UTC.

Page navigation